# SDR DALA2023040502663

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,117 hours, 39,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 FUSELAGE/ RHS / STA 199.9 AND WL 186.09 / BIRD STRIKE. CORRECTIVE ACTION: C/W SECTION I OF ERA 607614-14 REV ORIGINAL ON NRC 004. SEE LOG 2702845 FOR REPETITIVE INSP AND LOG 2702845 FOR PREMIANT REPAIR. (2703293)
